| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 5-8


Lihui Yang, Jianguang Yang
      Dynamics of a system of two nonlinear difference equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 209-214.

Jianguang Yang, Fangli Xia, Shubo Chen
      Second-order and third-order connectivity indices of an infinite family of dendrimer nanostars
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 215-220.

D. Sinha, P. Garg
      Characterization of total signed graph and semi-total signed graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 221-228.

B. O. Oluyede, N. Diawara
      On weighted distributions and mean advantage over inferiors functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 229-239.

S. K. Datta, S. Savapondit
      Some further growth relationships of composite entire and meromorphic functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 241-248.

P. Ghiasvand, F. Farzalipour
      Notes on the graded radical of graded submodules
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 249-253.

N. V. Nagendram, T. V. Pradeep Kumar, Y. Venkateswara Reddy
      On Noetherian regular \delta-near rings and their extensions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 255-262.

E. M. E. Zayed, M. A. S. EL-Malky
      The generalized (G'/G)-expansion method for solving nonlinear partial differential equations in mathematical physics
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 263-278.

S. Ebru Das, M. Bayram
      Qualitative behavior of a fourth-order rational difference equation
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 279-284.

C. Meshram
      A cryptosystem based on double generalized discrete logarithm problem
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 285-297.

A. Khan, N. Goel
      Chaotic motion in problem of dumbell satellite
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 299-307.

I. Sager, N. Abazari, N. Ekmekci, Y. Yayli
      The classical elastic curves in Lorentz-Minkowski space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 309-320.

K. L. Bondar, S. T. Patil, V. C. Borkar
      Common fixed point theorems with applications in dynamic programming
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 321-330.

Feixiang Chen, Zhanfei Zuo
      A new wide-neighborhood interior point algorithms for LCP
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 331-336.

M. Ebrahimi, K. Ebadi
      Weak domination critical and stability in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 337-344.

A. Gupta, B. S. Komal
      Volterra composition operators
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 345-351.

E. M. E. Zayed, S. A. Omran
      Separation of the Tricomi differential operator in Hilbert space with application to the existance and uniqueness theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 353-364.

Sabu Sebastian, T. V. Ramakrishnan
      Multi-fuzzy subgroups
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 365-372.

S. Sarabadan, S. Talebi
      Statistical convergence of double sequences in 2-normed spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 373-380.

Y. Yazlik, E. Hatir
      On the decomposition of \delta^*-\beta-I-open set and continuity in the ideal topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 381-391.

T. A. Raja, A. H. Mir
      On extension of some exponentiated distributions with application
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 5-8, 393-400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |